# SDR UALA2009021300486

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 27,949 hours, 3,519 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENG ANTI-ICE VALVE FAILURE.  RTFL.  REPLACED ANTI ICE VALVE AND ANTI ICE VALVE CONTROLLER, OPS CHECKS GOOD.
